MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; CIRC TRAY

Centurion Medical Products, LP CENTURION; CIRC TRAY
Catalog Number CIT5905
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that straight hemo defective with sharp point at end.
 
Additional Manufacturer Narrative
The customer reported finding a defective hemostat, and the detailed description of the concern was "straight hemo defective with sharp point at end." a photo and a sample were received; evaluation found 1 ea hemostat without the rest of the kit, and the end of the tip on the right side of the hemostat does come to a point and is sharp while the end of the left is flat, with no other defects or damage observed.The reported issue was confirmed; based on the complaint details the root cause was considered to be a vendor product issue relating to the component manufacturing process, but the vendor response stated the manufacturer for this instrument cannot be identified and a root cause cannot be determined at this time.Complaint history and production records were reviewed, no other reports of a hemostat with a sharp point were identified, and the incident appears to be isolated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
CIRC TRAY
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50934387
Report Number1824619-2026-00125
Device Sequence Number18516218
Product Code OHG
UDI-Device Identifier10653160283355
UDI-Public10653160283355
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCIT5905
Device Lot Number22LBA155
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown